2017
Том 69
№ 9

All Issues

Asymptotic solution of a system of second-order linear differential equations with an irregular singular point

Matveenko N. M., ShkiI N. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 36 (1984), no. 4, pp 390-396.

Citation Example: Matveenko N. M., ShkiI N. I. Asymptotic solution of a system of second-order linear differential equations with an irregular singular point // Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 479 – 485.

Full text